Alert archive / Idaho / River Flood Warnings in 2011

River Flood Warning 6, NWS Pocatello, ID

May 24, 2011Fremont County, Madison County, Idaho

NWS Pocatello, ID issued this river flood warning at May 24, 2011, 11:33 PM MDT for Fremont County, Madison County, Idaho. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
May 24, 2011, 11:33 PM MDT (05:33 UTC)
Expired
May 26, 2011, 9:11 PM MDT
In force
46 hr
Issued by
NWS Pocatello, ID
Flood severity
Minor

Counties Fremont County, ID, Madison County, ID

The radar

The Pocatello radar (KSFX), 135 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Henrys Fork at St Anthony (ANTI1). The gauge peaked at 7.44 ft at May 25, 2011, 2:00 PM MDT.

actionminormoderate5678905/2505/2605/2705/28
Action stage
6.5 ft
Minor stage
7 ft
Moderate stage
8.2 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13050500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WGUS45 KPIH 250534
FLWPIH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE POCATELLO ID
1134 PM MDT TUE MAY 24 2011

...THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN IDAHO... 

  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES

  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY
  SNAKE RIVER NEAR SHELLEY AFFECTING BINGHAM AND BONNEVILLE COUNTIES
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY

FOR THE SNAKE RIVER...INCLUDING SNAKE RIVER NEAR SHELLEY...SNAKE 
RIVER AT BLACKFOOT...MINOR FLOODING IS OCCURRING...WITH MAJOR 
FLOODING FORECAST.FOR THE HENRYS FORK...INCLUDING HENRYS FORK AT ST. 
ANTHONY...HENRYS FORK NEAR REXBURG...MINOR FLOODING IS OCCURRING...
WITH MODERATE FLOODING FORECAST.FOR THE PORTNEUF RIVER...INCLUDING 
PORTNEUF RIVER AT POCATELLO...MINOR FLOODING IS OCCURRING...WITH 
MODERATE FLOODING FORECAST.

.continued snowmelt...exacerbated by rainfall...will cause river
rises to continue on the Henrys fork.  the henrys for at the town of
Saint Anthony is now expected to go slightly above flood stage by 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC011-019-260534-
/O.CON.KPIH.FL.W.0005.000000T0000Z-000000T0000Z/
/SHYI1.3.ER.110516T1654Z.110529T0000Z.000000T0000Z.NO/
1134 PM MDT TUE MAY 24 2011

THE FLOOD WARNING CONTINUES FOR 
  THE SNAKE RIVER NEAR SHELLEY.* AT 10:46 PM TUESDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY 
  SATURDAY EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 12.9 FEET...MAJOR FLOODING OF FARMLAND IS LIKELY. WATER 
  MAY COVER SECTIONS OF ROUTE 91 AND A FEW COUNTY ROADS NEAR THE 
  RIVER.

$$

IDC011-260534-
/O.CON.KPIH.FL.W.0003.000000T0000Z-000000T0000Z/
/SNAI1.2.RS.110510T2100Z.110529T0600Z.000000T0000Z.NO/
1134 PM MDT TUE MAY 24 2011

THE FLOOD WARNING CONTINUES FOR 
  THE SNAKE RIVER AT BLACKFOOT.* AT 10:15 PM TUESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET BY 
  EARLY SUNDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS 
  POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS.

$$

IDC043-065-260534-
/O.NEW.KPIH.FL.W.0006.110525T0533Z-110527T2100Z/
/ANTI1.1.ER.110525T0533Z.110525T1800Z.110527T1500Z.NR/
1134 PM MDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HENRYS FORK AT ST. ANTHONY.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:45 PM TUESDAY THE STAGE WAS 6.9 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS FORECAST. from midnight monday night through at
  least thursday noon. 
* IMPACT...AT 8.0 FEET...EXTENSIVE FLOODING OF FARM AND PASTURELAND 
  NEAR RIVER.

$$

IDC043-065-260534-
/O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/
/REXI1.2.SM.110515T1645Z.110527T0000Z.000000T0000Z.NO/
1134 PM MDT TUE MAY 24 2011

THE FLOOD WARNING CONTINUES FOR 
  THE HENRYS FORK NEAR REXBURG.
* AT 10:45 PM TUESDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.9 FEET BY 
  THURSDAY EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND LOW 
  LYING ROADS NEAR THE RIVER WILL OCCUR.

$$

IDC005-260534-
/O.CON.KPIH.FL.W.0001.000000T0000Z-000000T0000Z/
/PIHI1.2.RS.110508T1500Z.110527T0000Z.000000T0000Z.UU/
1134 PM MDT TUE MAY 24 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PORTNEUF RIVER AT POCATELLO.
* AT 11:01 PM TUESDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY 
  THURSDAY EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 10.0 FEET...SIGNIFICANT FLOODING OF LOWLANDS NEAR INKOM 
  WILL OCCUR. LOWLAND FLOODING IS LIKELY ALONG SECTIONS OF THE RIVER 
  IN POCATELLO FROM THE CHEYENNE AVENUE BRIDGE TO PORTNEUF GAP, AND 
  DOWNSTREAM OF THE CONCRETE CHANNEL BEGINNING AT SACAJAWEA PARK.

$$
3 follow-up statements
284 
WGUS85 KPIH 251849
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1249 PM MDT WED MAY 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
 
  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
 
  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY
 
  SNAKE RIVER NEAR SHELLEY AFFECTING BINGHAM AND BONNEVILLE COUNTIES
 
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY
 
FOR THE HENRYS FORK...INCLUDING HENRYS FORK AT ST. ANTHONY...HENRYS 
FORK NEAR REXBURG...MODERATE FLOODING IS OCCURRING...WITH MAJOR 
FLOODING FORECAST. FOR THE SNAKE RIVER...INCLUDING SNAKE RIVER NEAR 
SHELLEY...SNAKE RIVER AT BLACKFOOT...MODERATE FLOODING IS 
OCCURRING...WITH MAJOR FLOODING FORECAST. FOR THE PORTNEUF RIVER...
INCLUDING PORTNEUF RIVER AT POCATELLO...MINOR FLOODING IS 
OCCURRING...WITH MODERATE FLOODING FORECAST.

.SPRING FLOODING CONTINUES ACROSS EASTERN IDAHO WITH MANY AREA
RIVERS BEYOND BANKFULL CONDITIONS. CONTINUED SNOWMELT WILL COMBINE
WITH RECENT AND ANTICIPATED RAINFALL TO KEEP RIVER LEVELS HIGH
ACROSS THE REGION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-261849-
/O.EXT.KPIH.FL.W.0006.000000T0000Z-110528T1938Z/
/ANTI1.1.ER.110525T1002Z.110525T1445Z.110528T1338Z.NR/
1249 PM MDT WED MAY 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK AT ST. ANTHONY.
* AT 11:45 AM WEDNESDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD. 
  PASTURELAND BETWEEN THE RIVER AND US HIGHWAY 20 WILL HAVE MINOR 
  FLOODING.

$$

IDC043-065-261849-
/O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/
/REXI1.3.SM.110515T1645Z.110528T0600Z.000000T0000Z.NO/
1249 PM MDT WED MAY 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* AT 12:16 PM WEDNESDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET BY 
  EARLY SATURDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND LOW 
  LYING ROADS NEAR THE RIVER WILL OCCUR.

$$

IDC011-019-261849-
/O.CON.KPIH.FL.W.0005.000000T0000Z-000000T0000Z/
/SHYI1.3.ER.110516T1654Z.110529T0600Z.000000T0000Z.NO/
1249 PM MDT WED MAY 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR SHELLEY.
* AT 12:31 PM WEDNESDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY 
  EARLY SUNDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 12.9 FEET...MAJOR FLOODING OF FARMLAND IS LIKELY. WATER 
  MAY COVER SECTIONS OF ROUTE 91 AND A FEW COUNTY ROADS NEAR THE 
  RIVER.

$$

IDC011-261848-
/O.CON.KPIH.FL.W.0003.000000T0000Z-000000T0000Z/
/SNAI1.2.RS.110510T2100Z.110529T0600Z.000000T0000Z.NO/
1249 PM MDT WED MAY 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER AT BLACKFOOT.
* AT 12:15 PM WEDNESDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET BY 
  EARLY SUNDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS 
  POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS.

$$

IDC005-261848-
/O.CON.KPIH.FL.W.0001.000000T0000Z-000000T0000Z/
/PIHI1.2.RS.110508T1500Z.110527T0600Z.000000T0000Z.UU/
1249 PM MDT WED MAY 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTNEUF RIVER AT POCATELLO.
* AT 12:31 PM WEDNESDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY 
  EARLY FRIDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 10.0 FEET...SIGNIFICANT FLOODING OF LOWLANDS NEAR INKOM 
  WILL OCCUR. LOWLAND FLOODING IS LIKELY ALONG SECTIONS OF THE RIVER 
  IN POCATELLO FROM THE CHEYENNE AVENUE BRIDGE TO PORTNEUF GAP, AND 
  DOWNSTREAM OF THE CONCRETE CHANNEL BEGINNING AT SACAJAWEA PARK.

$$
919 
WGUS85 KPIH 261901
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
101 PM MDT THU MAY 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
 
  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES

  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
 
  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY
 
  SNAKE RIVER NEAR SHELLEY AFFECTING BINGHAM AND BONNEVILLE COUNTIES
 
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY
 
FOR THE HENRYS FORK NEAR REXBURG...MODERATE FLOODING IS
OCCURRING...WITH MAJOR FLOODING FORECAST. FOR THE HENRYS FORK AT ST
ANTHONY...MINOR FLOODING IS OCCURRING AND FORECAST. FOR THE SNAKE
RIVER NEAR SHELLEY...MAJOR FLOODING IS OCCURRING AND FORECAST. FOR
THE SNAKE RIVER AT BLACKFOOT...MODERATE FLOODING IS OCCURRING AND
FORECAST. FOR THE PORTNEUF RIVER AT POCATELLO...MINOR FLOODING IS
OCCURRING AND FORECAST.

. SPRING FLOODING CONTINUES ACROSS EASTERN IDAHO WITH MANY AREA
RIVERS BEYOND BANKFULL CONDITIONS. CONTINUED SNOWMELT WILL COMBINE
WITH ANTICIPATED RAINFALL THROUGH MEMORIAL DAY WEEKEND TO KEEP
RIVER LEVELS HIGH ACROSS THE REGION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-271800-
/O.EXT.KPIH.FL.W.0006.000000T0000Z-110527T1800Z/
/ANTI1.1.ER.110525T1002Z.110525T2000Z.110527T1200Z.NR/
101 PM MDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK AT ST. ANTHONY.
* AT 11:45 AM THURSDAY THE STAGE WAS 6.9 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD. 
  PASTURELAND BETWEEN THE RIVER AND US HIGHWAY 20 WILL HAVE MINOR 
  FLOODING.

$$

IDC043-065-271901-
/O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/
/REXI1.3.SM.110515T1645Z.110528T0000Z.000000T0000Z.NO/
101 PM MDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* AT 12:31 PM THURSDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY 
  TOMORROW EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND 
  PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER 
  WILL OCCUR.

$$

IDC011-019-271901-
/O.CON.KPIH.FL.W.0005.000000T0000Z-000000T0000Z/
/SHYI1.3.ER.110516T1654Z.110528T0600Z.000000T0000Z.NO/
101 PM MDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER NEAR SHELLEY.
* AT 12:15 PM THURSDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY 
  EARLY SATURDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 12.9 FEET...MAJOR FLOODING OF FARMLAND IS LIKELY. WATER 
  MAY COVER SECTIONS OF ROUTE 91 AND A FEW COUNTY ROADS NEAR THE 
  RIVER.

$$

IDC011-271901-
/O.CON.KPIH.FL.W.0003.000000T0000Z-000000T0000Z/
/SNAI1.2.RS.110510T2100Z.110528T1800Z.000000T0000Z.NO/
101 PM MDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER AT BLACKFOOT.
* AT 12:15 PM THURSDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY 
  SATURDAY EARLY AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS 
  POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS.

$$

IDC005-271901-
/O.CON.KPIH.FL.W.0001.000000T0000Z-000000T0000Z/
/PIHI1.1.RS.110508T1500Z.110527T0600Z.000000T0000Z.UU/
101 PM MDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTNEUF RIVER AT POCATELLO.
* AT 12:31 PM THURSDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.9 FEET BY AFTER
  MIDNIGHT TOMORROW.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 10.0 FEET...SIGNIFICANT FLOODING OF LOWLANDS NEAR INKOM 
  WILL OCCUR. LOWLAND FLOODING IS LIKELY ALONG SECTIONS OF THE RIVER 
  IN POCATELLO FROM THE CHEYENNE AVENUE BRIDGE TO PORTNEUF GAP, AND 
  DOWNSTREAM OF THE CONCRETE CHANNEL BEGINNING AT SACAJAWEA PARK.

$$
826 
WGUS85 KPIH 270311
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
911 PM MDT THU MAY 26 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...

  HENRYS FORK AT ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..

  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES

.LATEST OBSERVATIONS INDICATE THAT THE COOLER WEATHER HAS LIMITED
THE AMOUNT OF RUNOFF ON THE HENRYS FORK IN THE SHORT TERM. THIS
MEANS THAT THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE AT ST.
ANTHONY AND HOVER NEAR BANKFULL FOR A FEW DAYS BEFORE RISING TO NEAR
FLOOD STAGE AGAIN NEXT WEEK. AT REXBURG...MAJOR FLOODING IS NO
LONGER EXPECTED IN THE SHORT TERM. HOWEVER...MODERATE FLOODING IS
EXPECTED TO CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-270341-
/O.CAN.KPIH.FL.W.0006.000000T0000Z-110527T1800Z/
/ANTI1.1.ER.110525T1002Z.110525T2000Z.110526T0030Z.NR/
911 PM MDT THU MAY 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HENRYS FORK AT ST. ANTHONY.
* AT  8:45 PM THURSDAY THE STAGE WAS 6.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FELL BELOW FLOOD STAGE AT 6:30 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.4 FEET BY SATURDAY
  MORNING. ADDITIONAL RISES ARE LIKELY NEXT WEEK.
* IMPACT...AT 7.0 FEET...FLOODING WILL OCCUR ON PARKER-SALEM ROAD.
  PASTURELAND BETWEEN THE RIVER AND US HIGHWAY 20 WILL HAVE MINOR
  FLOODING.

$$

IDC043-065-271911-
/O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/
/REXI1.2.SM.110515T1645Z.110526T1230Z.000000T0000Z.NO/
911 PM MDT THU MAY 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* AT  8:16 PM THURSDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 10.7 FEET
  BY SATURDAY MORNING. ADDITIONAL RISES ARE EXPECTED AGAIN LATE IN
  THE WEEKEND OR EARLY NEXT WEEK.
* IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND
  PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER
  WILL OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at May 24, 2:38 PM MDT, 8 hours 55 minutes earlier.

Area forecast discussion, May 24, 2:38 PM MDT, 8 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
238 PM MDT TUE MAY 24 2011

.SHORT TERM...TONIGHT THROUGH THURSDAY. DEEP UPPER LOW HAS EJECTED
INTO THE CENTRAL PLAINS PER WV SAT IMAGERY BUT WRAP AROUND STILL
IN PLACE OVER THE NORTHEAST HALF OF FCST AREA. UPPER RIDGE OVER
COASTAL STATES TRYING TO MAKE EASTWARD PROGRESS AHEAD OF NEXT
PACIFIC LOW INCHING TOWARD COAST. IR ENHANCEMENTS INDICATE SOME
WARMING ALOFT. RADAR AND SFC OBSERVATIONS INDICATE DRYING HAS
MOVED UP THE SNAKE PLAIN THOUGH THE WRAP AROUND AND UPSLOPE FLOW
ARE MAINTAINING PRECIP IN THE NORTHEAST CORNER AND UPSLOPE RANGES
IN THE SOUTHEAST. MODELS CONTINUE TO PUSH RIDGE TOWARD EASTERN
IDAHO OVERNIGHT WITH DRYING STEADILY MOVING NORTHEAST. BY
MORNING...LITTLE PRECIP SHOULD BE LEFT IN THE FCST AREA. MOST OF
WEDNESDAY SHOULD BE DRY WITH INCREASING CLOUD COVER WEST TO EAST
DURING THE AFTERNOON AHEAD OF THE NEXT PACIFIC SHORTWAVE. MODELS
HAVE HAD A DIFFICULT TIME AGREEING ON TIMING AND 18Z NAM HAS
PUSHED BACK ONSET EVEN SLIGHTLY FURTHER. HAVE HELF OFF ON PRECIP
UNTIL EVENING HOURS. NAM ALSO HAS INCREASED THE STABILITY ACROSS
THE REGION SO HAVE LEFT ALL THUNDERSTORMS OUT. SOUTHERLY WINDS
COULD BE BREEZY DURING THE AFTERNOON WITH SFC LOW EXTENDING FROM
NORTHERN NEVADA NORTH TOWARD THE PANHANDLE. SWATH OF MOISTURE
MOVES ACROSS FCST AREA MAINLY ASSOCIATED WITH THE SURFACE FRONT.
NAM MAINTAINS STABLE AIRMASS SO LEFT THUNDERSTORMS OUT BUT STRONG
DYNAMIC FRONT COULD MEAN A FEW LIGHTNING STRIKES. ONCE THE FRONT
MOVES THROUGH AND THE SURFACE LOW SHIFTS TO MONTANA EARLY
THURSDAY...WINDS ARE EXPECTED TO BE STRONG. GIVEN CURRENT WIND
STRENGTH COMPARED TO EARLIER GUIDANCE...WOULD EXPECT A SIMILAR
INCREASE ABOVE GUIDANCE FOR THURSDAY. THAT WOULD MAKE A WIND
ADVISORY ALMOST A CERTAINTY FOR THE SNAKE PLAIN. WILL ALSO
CONTINUE LAKE WIND ADVISORY FOR REMAINDER OF TODAY. WOULD EXPECT
DRYING SOUTHWEST TO NORTHEAST LATE IN THE DAY THURSDAY AS THE
UPPER WAVE EJECTS INTO MONTANA. DMH

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. AN UPPER LEVEL LOW WILL
BE MOVING OUT OF THE AREA BRINGING LINGERING PRECIPITATION ACROSS
THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS ON THURSDAY NIGHT.
EXPECT A WEAK RIDGE BRINGING DRIER CONDITIONS ON FRIDAY.
HOWEVER...WEAK AFTERNOON SHOWERS ARE EXPECTED OVER HIGHER TERRAIN
FRIDAY AFTERNOON.  FOR THE WEEKEND...BOTH THE GFS AND ECMWF MODELS
REMAIN IN FAIRLY GOOD AGREEMENT. THEY CONTINUE TO BRING AN UPPER
LEVEL LOW OVER THE AREA SATURDAY THROUGH MONDAY. EXPECT WIDESPREAD
PRECIPITATION AND MUCH COOLER THAN NORMAL TEMPERATURES THROUGH
MONDAY. TUESDAY BOTH MODELS SHOW AN UPPER LEVEL RIDGE BUILDING IN
OVER THE AREA. WYATT

&&

.AVIATION...EXPECT VFR CONDITIONS FOR ALL TAF SITES EXCEPT KIDA THE
NEXT 24 HOURS. ADDITIONALLY....LOOK FOR GUSTY WINDS ACROSS THE SNAKE
RIVER PLAIN UNTIL EARLY EVENING. WRAP AROUND MOISTURE FROM AN UPPER
LEVEL LOW OVER WY/MT IS BRINGING LINGERING RAIN SHOWERS AND MVFR
CIGS FOR KIDA. LOOK FOR MVFR CONDITIONS FOR KIDA UNTIL LATE THIS
AFTERNOON INTO EARLY EVENING. TOMORROW MORNING INTO THE AFTERNOON
EXPECT VFR CONDITIONS FOR ALL TAF SITES WITH BRIEF RIDGING OVER THE
AREA. WYATT

&&

.HYDROLOGY...HIGH WATERS REMAIN A SIGNIFICANT CONCERN ACROSS THE
AREA ESPECIALLY IN LIGHT OF THE PRECIPITATION RECEIVED YESTERDAY
THROUGH TODAY. SNOWMELT CONTINUES ACROSS THE AREA AS WELL. RIVERS
REMAIN HIGH. HAVE CONTINUED ALL ONGOING HYDRO PRODUCTS BUT ALSO
ADDED A RIVER STATEMENT FOR HIGH FLOWS ON THE SNAKE BELOW MINIDOKA
DAM. DMH

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING IDZ021.

&&
Hazardous weather outlook, May 24, 4:22 AM MDT, 19 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
422 AM MDT TUE MAY 24 2011

IDZ017>025-031-032-251030-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
422 AM MDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

EXPECT SHOWERS TO CONTINUE TODAY WITH THE HEAVIEST AMOUNTS IN THE
EASTERN HIGHLANDS. FLOOD WARNINGS REMAIN IN EFFECT FOR THE
PORTNEUF...SNAKE...AND HENRYS FORK RIVERS AT
POCATELLO...BALCKFOOT...SHELLEY AND REXBURG. A LAKE WIND ADVISORY
IS IN EFFECT FOR THE AMERICAN FALLS RESERVOIR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT WILL MOVE THROUGH SOUTHEAST IDAHO ON WEDNESDAY
NIGHT. EXPECT A RETURN TO BELOW NORMAL TEMPERATURES THURSDAY
THROUGH MONDAY WITH PERIODS OF SHOWERS. EXPECT STRONG WINDS
WEDNESDAY NIGHT AND THURSDAY BEHIND THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Local storm report, May 24, 7:00 PM MDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
700 PM MDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HEAVY RAIN       1 ESE REXBURG           43.82N 111.77W
05/24/2011  M0.88 INCH       MADISON            ID   TRAINED SPOTTER

            RAINFALL FOR THE DAY SO FAR. STILL RAINING AT THIS TIME.

&&

JKEYES

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:36 PM MDTWind AdvisoryPIH30 hr
May 25, 2:52 PM MDTAreal Flood AdvisoryPIHBannock, Bear Lake, Bingham, Bonneville, Caribou, Clark and 5 more9 days

Nearby

River Flood Warnings in Idaho, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.